Cold Medicine Abuse Signs

Chugging cough medicine for an instant high isn't a new practice for teens, who have raided the medicine cabinet for a quick, cheap, and legal high for decades. And unfortunately, this dangerous, potentially deadly practice still goes on. So it's important for parents to understand the risks and know how to prevent their kids from intentionally overdosing on cough and cold medicine.

Taking mass quantities of products containing DXM can cause hallucinations, loss of motor control, and "out-of-body" (disassociative) sensations.

Other possible side effects of DXM abuse include: confusion, impaired judgment, blurred vision, dizziness, paranoia, excessive sweating, slurred speech, nausea, vomiting, abdominal pain, irregular heartbeat, high blood pressure, headache, lethargy, numbness of fingers and toes, facial redness, dry and itchy skin, loss of consciousness, seizures, brain damage, and even death.

Contact God's Mountain Recovery Center today for a FREE Evaluation. Click here or call 1-877-463-7686 now!

877-GODSMTN (463-7686)

CALL 24 HOURS A DAY, 7 DAYS A WEEK

94 ADAMS DR WAYMART PA 18472
info@godsmountainrecovery.com
Toll Free Telephone (877) 463-7686

  • Facebook Social Icon
  • LinkedIn Social Icon
  • Twitter Social Icon
  • Instagram Social Icon

© 2019 God's Mountain Recovery Center   ALL RIGHTS RESERVED ~ Sitemap

substance abuse addiction recovery center